# SDR SIMA20171116003

- Difficulty date: November 16, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 30,910 hours, 26,376 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relay
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THREE TIMES IN ICING CONDITIONS, ONCE DURING CLIMB AND TWICE ON APPROACH, RECEIVED AN ANTI ICE INOPERATIVE WARNING.  ALL 4 OPEN INSCRIPTIONS FOR ICE PROTECTION ON OVERHEAD PANEL AND THE BLEED TEMPS AND MARKERS NORMAL ON THE ECS PAGE.  IAW NRWC 925-ORD-03206 R & R THE ICE DETECTION SYSTEM RELAYS K0527, K0535, AND E2 A/I RELAY K0536 IAW AMM 20-13-02 OPS CHECKED GOOD.  ANTI ICE SYSTEM OPS CHECKED GOOD IAW AMM 30-00-00-700-802.
